Discussions By Condition: Blood conditions

Has Any of you Experienced This??!

Posted In: Blood conditions 0 Replies
  • Posted By: Anonymous
  • February 22, 2013
  • 00:37 AM

Hello,

I have Polycythemia Vera, and I've been put on a few drugs.

I've got a question:

Has any of you (males) experienced "retrograde ejaculation", (retroejaculation), after being on one or more of the following drugs?:

- HydroxyUrea
(commonly used for PV patients... for decreasing blood cell count)

- Warfarin
(blood thinner - used to dilute thick blood)

- Pantoprazole
(used for treatment of peptic ulcers, gastric ulcers, or inflammation of esophagus)

- Allopurinol
(for reducing urate/uric acid)

Does any of the above drugs have side effects related to lack of sperm release, or ejaculation problems?

Thanks in advance!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.